First, I apologize that this response is so late in coming. I hope that your situation has resolved, but I'll supply some information anyway. Second, I am very sorry you are having such distress. The symptoms that you describe, particularly those of nausea, dizzyness, and feeling lightheaded can be side effects of each of the drugs in your cocktail. Being forgetful and crying a lot can be related to side effects, but are much more likely related to your underlying condition that the drugs are prescribed for. I hope that you won't hesitate to talk with your doctor in detail about what you are experiencing. Since you have some difficulty with memory, it can be very helpful to maintain a daily record of your symptoms. I suggest this for just about everything, since such a record can be so helpful to you in tracking your recovery, and to your doctor in seeing any diagnostic patterns, your ongoing status, and understanding your level of distress. Record what the symptom is, what time it started, how long it lasted, what you were doing when it began, what helped or made it worse, and anything else that seems important to you. I hope this finds you well and recovered from your difficulties. Good luck to you!
Faye, RN, MSW